Alert archive / Nebraska / High Wind Warnings in 2022

High Wind Warning 26, NWS Cheyenne, WY

April 6, 20227 counties in Nebraska

NWS Cheyenne, WY issued this high wind warning at Apr 6, 2022, 10:26 PM MDT for 7 counties in Nebraska. It took effect at Apr 7, 2022, 6:00 AM MDT. It was in force for 13 hr. 33 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 6, 2022, 10:26 PM MDT (04:26 UTC)
In effect from
Apr 7, 2022, 6:00 AM MDT
Expired
Apr 7, 2022, 7:00 PM MDT
In force
13 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 8:53 AM MDTNON-TSTM WND GST 584 E Scottsbluff, NEASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.
Apr 7, 8:53 AM MDTNON-TSTM WND GST 585 Se Alliance, NEASOS STATION KAIA ALLIANCE AIRPORT.
Apr 7, 8:53 AM MDTNON-TSTM WND GST 602 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 9:17 AM MDTNON-TSTM WND GST 641 Nw Lorenzo, NEMESONET STATION FW8155 SIDNEY.
Apr 7, 9:34 AM MDTNON-TSTM WND GST 602 W Gering, NEMESONET STATION SBFN1 2 W GERING - SCOTTS BLUFF.
Apr 7, 9:53 AM MDTNON-TSTM WND GST 605 Se Alliance, NEASOS STATION KAIA ALLIANCE AIRPORT.
Apr 7, 9:53 AM MDTNON-TSTM WND GST 662 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 10:16 AM MDTNON-TSTM WND GST 607 Wnw Lorenzo, NEMESONET STATION FW8225 SIDNEY.
Apr 7, 10:23 AM MDTNON-TSTM WND GST 577 Ese Bridgeport, NEMESONET STATION UP417 6.7 E BRIDGEPORT (UPR).
Apr 7, 10:34 AM MDTNON-TSTM WND GST 592 W Gering, NEMESONET STATION SBFN1 2 W GERING - SCOTTS BLUFF.
Apr 7, 10:35 AM MDTNON-TSTM WND GST 604 Ssw Kimball, NEAWOS STATION KIBM KIMBAL AIRPORT - IBM.
Apr 7, 10:37 AM MDTNON-TSTM WND GST 611 Nw Lorenzo, NEMESONET STATION FW8155 SIDNEY.
Apr 7, 10:49 AM MDTNON-TSTM WND GST 596 W Lorenzo, NEMESONET STATION FW8226 SIDNEY.
Apr 7, 10:53 AM MDTNON-TSTM WND GST 584 E Scottsbluff, NEASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.
Apr 7, 10:53 AM MDTNON-TSTM WND GST 662 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 10:55 AM MDTNON-TSTM WND GST 593 Wnw Brownson, NEMESONET STATION UP286 2.9 NW BROWNSON (UPR).
Apr 7, 11:15 AM MDTNON-TSTM WND GST 593 Wnw Brownson, NEMESONET STATION UP286 2.9 NW BROWNSON (UPR).
Apr 7, 11:20 AM MDTNON-TSTM WND GST 586 W Lorenzo, NEMESONET STATION FW8226 SIDNEY.
Apr 7, 11:27 AM MDTNON-TSTM WND GST 581 Nw Lorenzo, NEMESONET STATION FW8155 SIDNEY.
Apr 7, 11:53 AM MDTNON-TSTM WND GST 584 E Scottsbluff, NEASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.
Apr 7, 11:53 AM MDTNON-TSTM WND GST 712 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 11:55 AM MDTNON-TSTM WND GST 594 Ssw Kimball, NEAWOS STATION KIBM KIMBAL AIRPORT - IBM.
Apr 7, 12:20 PM MDTNON-TSTM WND GST 603 Wnw Brownson, NEMESONET STATION UP286 2.9 NW BROWNSON (UPR).
Apr 7, 12:37 PM MDTNON-TSTM WND GST 681 Nw Lorenzo, NEMESONET STATION FW8155 SIDNEY.
Apr 7, 12:53 PM MDTNON-TSTM WND GST 594 E Scottsbluff, NEASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.
Apr 7, 12:53 PM MDTNON-TSTM WND GST 605 Se Alliance, NEASOS STATION KAIA ALLIANCE AIRPORT.
Apr 7, 12:53 PM MDTNON-TSTM WND GST 642 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 12:54 PM MDTNON-TSTM WND GST 577 Ese Bridgeport, NEMESONET STATION UP417 6.7 E BRIDGEPORT (UPR).
Apr 7, 12:56 PM MDTNON-TSTM WND GST 587 Wnw Lorenzo, NEMESONET STATION FW8225 SIDNEY.
Apr 7, 1:53 PM MDTNON-TSTM WND GST 595 Se Alliance, NEASOS STATION KAIA ALLIANCE AIRPORT.
Apr 7, 1:53 PM MDTNON-TSTM WND GST 662 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 2:53 PM MDTNON-TSTM WND GST 612 Ssw Sidney, NEASOS STATION KSNY SIDNEY AIRPORT.
Apr 7, 2:53 PM MDTNON-TSTM WND GST 615 Se Alliance, NEASOS STATION KAIA ALLIANCE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3272 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

259 
WWUS75 KCYS 070426
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1026 PM MDT Wed Apr 6 2022

NEZ003-019>021-054-055-096-071630-
/O.UPG.KCYS.HW.A.0028.220407T1200Z-220408T0300Z/
/O.NEW.KCYS.HW.W.0026.220407T1200Z-220408T0300Z/
Box Butte County-Scotts Bluff County-Banner County-Morrill County-
Kimball County-Cheyenne County-Southern Sioux County-
Including the cities of Alliance, Hemingford, Scottsbluff, 
Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, 
Kimball, Sidney, Brownson, and Agate
1026 PM MDT Wed Apr 6 2022

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM MDT THURSDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Box Butte County, Scotts Bluff County, Banner County, 
  Morrill County, Kimball County, Cheyenne County and Southern 
  Sioux County.

* WHEN...From 6 AM to 9 PM MDT Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds will create areas of blowing
  dust that will quickly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
3 follow-up statements
160 
WWUS75 KCYS 071005
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
405 AM MDT Thu Apr 7 2022

NEZ003-019>021-054-055-096-080000-
/O.CON.KCYS.HW.W.0026.220407T1200Z-220408T0300Z/
Box Butte County-Scotts Bluff County-Banner County-Morrill County-
Kimball County-Cheyenne County-Southern Sioux County-
Including the cities of Alliance, Hemingford, Scottsbluff, 
Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, 
Kimball, Sidney, Brownson, and Agate
405 AM MDT Thu Apr 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected. Areas of blowing dust with these strong winds.

* WHERE...Box Butte County, Scotts Bluff County, Banner County, 
  Morrill County, Kimball County, Cheyenne County and Southern 
  Sioux County.

* WHEN...From 6 AM to 9 PM MDT Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Visibility could be
  reduced to a half mile or less at times in blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
990 
WWUS75 KCYS 072024
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
224 PM MDT Thu Apr 7 2022

NEZ003-019>021-054-055-096-080300-
/O.CON.KCYS.HW.W.0026.000000T0000Z-220408T0300Z/
Box Butte County-Scotts Bluff County-Banner County-Morrill County-
Kimball County-Cheyenne County-Southern Sioux County-
Including the cities of Alliance, Hemingford, Scottsbluff, 
Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, 
Kimball, Sidney, Brownson, and Agate
224 PM MDT Thu Apr 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph
  expected.

* WHERE...Box Butte County, Scotts Bluff County, Banner County, 
  Morrill County, Kimball County, Cheyenne County and Southern 
  Sioux County.

* WHEN...Until 9 PM MDT Thursday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Visibility could be reduced to a half mile or less at
  times in blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage.

&&

$$

MB
030 
WWUS75 KCYS 080100
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
700 PM MDT Thu Apr 7 2022

NEZ003-019>021-054-055-096-080200-
/O.CAN.KCYS.HW.W.0026.000000T0000Z-220408T0300Z/
Box Butte County-Scotts Bluff County-Banner County-Morrill County-
Kimball County-Cheyenne County-Southern Sioux County-
Including the cities of Alliance, Hemingford, Scottsbluff, 
Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, 
Kimball, Sidney, Brownson, and Agate
700 PM MDT Thu Apr 7 2022

...HIGH WIND WARNING IS CANCELLED...

Wind speeds have decreased significantly, thus the High Wind
Warning has been cancelled.

$$

Rubin

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 6, 5:24 PM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Apr 6, 5:24 PM MDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
524 PM MDT Wed Apr 6 2022

UPDATE...The High Wind Warnings were allowed to expire across the
area. Winds have continued their downward trend leading up to the
expiration time. While some periodic gusts between 45-50 mph will
still be possible over the next few hours, winds will rapidly
diminish soon after sunset.

Decided to expand the new High Wind Watch for the southern NE
panhandle to account for a ramp up in the winds expected tomorrow
morning and continuing through much of the afternoon. This area may
need to be upgraded to a High Wind Warning later this evening.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 256 PM MDT Wed Apr 6 2022

Strong winds have continued along and east of the Laramie Range
into the Nebraska Panhandle this afternoon. Recent wind gusts near
Scottsbluff are over 60 mph with blowing dust being reported by
local storm spotters with localized reductions to visibility.
These plumes of dust were visible on GOES 16/17 satellite imagery
near Sidney this morning, but scattered to broken cloud cover has
developed overhead this afternoon. Latest RAP analysis shows 60
kt flow currently over the Nebraska Panhandle with steep low-level
lapse rates which looks to remain in place into late this
afternoon. High Wind Warnings are currently in effect until 6 PM
MDT which looks good timing wise as winds should decrease headed
into this evening.

Enhanced flow aloft will return early Thursday morning as the deep
upper level low continues to spin over the Great Lakes region.
This could lead to another brief period of high winds over the
Nebraska Panhandle through early Thursday afternoon. Previous
shift had issued High Wind Watches for portions of the panhandle
for Thursday. Upgrades will likely be needed, especially for
eastern counties of the CWA. Latest GFS forecast seems to have
progressed this enhanced flow eastward earlier Thursday afternoon
which could lead to high wind potential wrapping up by mid-
afternoon. Hi-Res guidance is also in agreement with this notion.
Regardless, northwest winds gusting 50 to 60 mph are likely.
Additionally, with similar conditions, patchy blowing dust with
localized reductions in visibility

With calming winds and clearing skies, Thursday night temperatures
look to remain below normal for early April in the low 20s before
the warm up begins late this week into this weekend.

.LONG TERM...(Friday through Wednesday)
Issued at 256 PM MDT Wed Apr 6 2022

Not much change in the first portion of the long term forecast
period in today's model cycles. The long-duration high wind period
will finally wind down on Friday as a the broad upper-level
trough lumbers eastward through the northern CONUS. Expect
temperatures to rebound as well with highs around 10 degrees above
average on Friday, and 15 to 20 degrees above average on
Saturday. The influence of the next major trough to move through
the Rockies/High Plains will begin to be felt on Saturday
afternoon into early Sunday as fast mid and upper-level flow
spreads eastward. Expect winds to pick up in the higher terrain,
with gusts in the 35-45 mph range likely for the typical wind-prone
areas.

Attention turns to the precipitation forecast from Sunday onward
through the end of the long-term period. Several waves of energy
will pivot around a broad trough in the northern intermountain west,
with the final one potentially bringing a round of moderate to heavy
early-spring snow to southeast Wyoming and western Nebraska on
Wednesday. The first wave looks to arrive on Sunday morning as a
weak area of lift ejects eastward into the high plains. Ensemble and
deterministic guidance continues to be in good agreement with this
feature. Expect generally light precipitation with this event,
especially in areas from I-25 eastward as dry air near the
surface looks to greatly hinder precipitation totals. Guidance for
the Sierra Madres and Snowy range have generally centered in on a
2-4 inch snow event here. The next wave of energy (and quite a
bit more moisture) will pivot through on Monday night into
Tuesday. This portion of the event appears to be more
frontogenetically driven. The GFS and its ensemble suite have
shown a bit of an uptick with totals in this portion of the event,
compared with the ECMWF which keeps most of this moisture/forcing
back west with the main low. PoP chances have been increased
during this timeframe in this forecast cycle. Additionally, the
overnight and morning timeframe of heaviest precipitation shown by
the GFS here would favor better accumulation chances, given the
early April sun angle.

Finally, the main surface low pressure system will finally eject
eastward on Tuesday night through Wednesday. This element of the
forecast has been the most difficult to pin down details at this
range. The ECMWF and GFS have traded places a few times in the past
few model cycles, each of which occasionally depicting a major early-
spring snow storm for eastern Wyoming and western Nebraska with
upwards of a foot of snow. While these totals are certainly a
reasonable worst-case solution, the range of outcomes shown by both
EPS and GEFS ensemble guidance is still quite broad with the lower
25th percentile of solutions showing 3 inches or less in places such
as Cheyenne, Scottsbluff and Sidney. The overall message remains
consistent: There is potential for a high-impact spring snowstorm
early next week and much cooler than average temperatures are
likely.

&&

.AVIATION...(For the 00Z TAFS through 18Z Thursday evening)
Issued at 524 PM MDT Wed Apr 6 2022

No changes made to previous aviation discuss for the 00Z TAF package.

Extremely windy conditions remain the primary concern at all
terminal locations this afternoon. This will be especially true in
western Nebraska where gusts over 50 knots are possible. Blowing
dust may reduce vis to the 3-5 mile range especially at SNY and
AIA. Expect scattered lower-level clouds in western Nebraska but
CIG levels will remain MVFR or greater through the evening.

&&

.FIRE WEATHER...
Issued at 320 AM MDT Wed Apr 6 2022

Northwest winds expected to become strong again shortly after
sunrise today. Especially east of the Laramie Range where we still
have High Wind Warnings in effect through this afternoon. Cold
temperatures today will keep afternoon humidity well above
critical levels. Weak cold front moves through the northern
Nebraska Panhandle into Niobrara County this afternoon...bringing
small chances for light snow to these areas. Strong northwest
winds expected behind this front Thursday...especially the central
and southern Nebraska Panhandle. Warming temperatures Friday into
this weekend as high pressure builds back into the area. Could
see near critical humidity with these warmer temperatures Friday
and Saturday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 6 PM MDT this evening for WYZ101-102-
     106>108-116>119.

NE...High Wind Warning until 6 PM MDT this evening for NEZ002-003-
     019>021-054-055-095-096.

     High Wind Watch from Thursday morning through Thursday afternoon
     for NEZ003-019>021-054-055-096.

&&

$$ UPDATE...AW
SHORT TERM...MB
LONG TERM...MAC
AVIATION...MAC
FIRE WEATHER...GCC
Hazardous weather outlook, Apr 6, 5:15 AM MDT, 17 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
515 AM MDT Wed Apr 6 2022

WYZ101>119-071115-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
515 AM MDT Wed Apr 6 2022

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

High Wind Warnings remain in place for areas along and east of the
Laramie Range through 6 PM today. Northwesterly wind gusts of 60
to 70 mph will create hazardous driving conditions...especially on
east to west oriented highways.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Winter weather makes a return to southeast Wyoming Sunday as
another cold front moves into the area. Some snow accumulations
are possible.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-071115-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
515 AM MDT Wed Apr 6 2022

This hazardous weather outlook is for portions of panhandle
Nebraska.

.DAY ONE...TODAY AND TONIGHT

High Wind Warnings remain in place for all areas in the Nebraska
Panhandle through 6 PM today. Northwesterly wind gusts of 60 to
70 mph will create hazardous driving conditions...especially on
east to west oriented highways.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Another round of strong winds are possible Thursday. A High Wind
Watch is in effect for northwesterly wind gusts to 60 mph for the
central and southern Nebraska Panhandle.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Apr 6, 5:07 PM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HIGH SUST WINDS  4 SSW KIMBALL           41.18N 103.68W
04/06/2022  M43 MPH          KIMBALL            NE   AWOS

            AWOS STATION KIBM KIMBAL AIRPORT - IBM.

&&
Local storm report, Apr 6, 5:08 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     NON-TSTM WND GST 4 E SCOTTSBLUFF         41.87N 103.58W
04/06/2022  M61 MPH          SCOTTS BLUFF       NE   ASOS

            ASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.

&&
Local storm report, Apr 6, 5:09 PM MDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     NON-TSTM WND GST 2 SSW SIDNEY            41.10N 102.98W
04/06/2022  M61 MPH          CHEYENNE           NE   ASOS

            ASOS STATION KSNY SIDNEY AIRPORT.

&&
Local storm report, Apr 6, 5:27 PM MDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     NON-TSTM WND GST 3 W VAN TASSELL         42.67N 104.16W
04/06/2022  M58 MPH          NIOBRARA           WY   MESONET

            MESONET STATION WY60 3.4 W VAN TASSELL
            (WYDOT).

&&
Local storm report, Apr 6, 5:36 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     NON-TSTM WND GST 8 S SIBLEY PEAK         42.32N 105.05W
04/06/2022  M66 MPH          PLATTE             WY   MESONET

            MESONET STATION WY1 8.4 S SIBLEY PEAK
            (WYDOT).

&&
Local storm report, Apr 6, 6:01 PM MDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     NON-TSTM WND GST 5 SE ALLIANCE           42.05N 102.80W
04/06/2022  M59 MPH          BOX BUTTE          NE   ASOS

            ASOS STATION KAIA ALLIANCE AIRPORT.

&&

Nearby

High Wind Warnings in Nebraska, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.